Skip to Content

Methimazole - Is it normal to feel like crying at certain point of the day? Kind of depressed?

Responses (1)

Rajive Goel 12 Jul 2011

Feel rather sorry for you, the med however does not cause as its side effect a feeling to cry at a certain point of time, however some of the serious & non-serious side effects, the most common effects are: Change in taste; dizziness; drowsiness; headache; joint pain; lightheadedness; muscle pain; nausea; numbness and tingling; stomach upset; vomiting.

Some severe side effects are: Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); changes in appetite; dark urine; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; severe or persistent headache, nausea, or vomiting; stomach pain; tremor; unusual bruising or bleeding; unusual hair loss; unusual tiredness or weakness; vision changes; yellowing of the skin or eyes.

Maybe you could talk to the doc/pharmacist to prescribe a med which is more suitable to you system.

Take care, be well, please!

Angelat1 20 Jul 2011

Can some one talk to me about the same thing? I need alot of advice please!

Rajive Goel 23 Jul 2011

Unfortunately, I am the other side of the globe, please try to get in touch with some other members of this forum who are very nice, helpful & responsive - names like - maso, sweetlemon, Christine atu, & many others.

Anonymous 26 Jul 2011

Hi Angelat1,
There is a lovely woman with the username Madhattersbash, and she is an expert at the problems you are having.
I will alert her to your problem and see if she has time to respond (her hubby has been ill of late, so she is very busy) she isn't on this site often lately.
PLEASE post your own question about the problem you are having, because you shall get many responses that way. If you need help posting your own question, please let me know and I can help you.
Best wishes to you,

Rajive Goel 27 Jul 2011

Thanks Lara, for responding & helping the lady out, you take care & have a nice evening!

Rajive

Anonymous 27 Jul 2011

Certainly dearest Rajive, just wish I could have been of help to her!
Have a great day kind sir.
Lara

Rajive Goel 27 Jul 2011

Thanks Lara, you too take care of yourself & family... my best wishes from India... Rajive

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions